Exponential stability of solutions of a linear stochastic system for the Lappo–Danilevskiǐ case
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 2007-2010
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a24,
author = {V. G. Skatetsky},
title = {Exponential stability of solutions of a linear stochastic system for the {Lappo{\textendash}Danilevskiǐ} case},
journal = {Differencialʹnye uravneni\^a},
pages = {2007--2010},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a24/}
}
TY - JOUR AU - V. G. Skatetsky TI - Exponential stability of solutions of a linear stochastic system for the Lappo–Danilevskiǐ case JO - Differencialʹnye uravneniâ PY - 1985 SP - 2007 EP - 2010 VL - 21 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_11_a24/ LA - ru ID - DE_1985_21_11_a24 ER -
V. G. Skatetsky. Exponential stability of solutions of a linear stochastic system for the Lappo–Danilevskiǐ case. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 2007-2010. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a24/